We all know about a prescription drug named fentanyl. It is a drug prescribed to aid in severe pain. Fentanyl is usually available in the form of powder and pills. However, a newer version of the drug has stepped into the market. It is called rainbow fentanyl.
Rainbow fentanyl is nothing but a super attractive version of fentanyl. It is available as colored pills. These pills closely resemble candies, thus, it can be difficult to tell them apart. However, the effect of the drug remains the same. Let us know more about rainbow fentanyl and its effects on humans.
Dangers of Fentanyl
Colored or not, fentanyl is dangerous in every form. Doctors say that even 2 milligrams of the drug are enough to cause fatal consequences. Moreover, fentanyl is 50 times more potent than heroin. Not just that, but it is 100 times more dangerous and addictive than other drugs like morphine. Therefore, it is very important to control the dosage of fentanyl.
However, the ones abusing the drug know no boundaries for its consumption. They begin with a minor dose and eventually end up consuming a lot. This not only leads to fentanyl addiction but also harmful mental and physical health conditions.
The Threat of Rainbow Fentanyl
Fentanyl is a dangerous drug for all age groups, but it is even more lethal for children and teens. Since the drug resembles a candy, the younger population, knowingly or unknowingly consumes it. This leads to some irreversible damage at an early age. One of these damages is an addiction to the drug.
Besides addiction, fentanyl can also easily cause an overdose. This mainly happens when the user is unaware of the drug, its dosage, and its side effects.
Signs of Rainbow Fentanyl Overdose
Even the smallest dose of fentanyl can lead to an overdose. Thus, it is important to be aware of its signs. Some common signs of fentanyl overdose are
- Pale blue lips, nails, and skin
- Limp or rigid body
- Shallow breathing
- Falling asleep
- Tiny pupils
- Choking or gurgling sounds
If you observe these symptoms in any individual, immediately call for emergency medical help.
Preventing Fentanyl Overdose
The best way to prevent fentanyl overdose is by quitting the drug in time. You can now do this by undergoing a fentanyl detox at Mallard Lake Detox Center in Dallas, Texas.
Call us now to schedule an appointment with our experts.